# SDR DALA2024042904771

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 77,770 hours, 10,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 SEAT 42B,43B FLOOR PROX EMERGENCY FLOOR PATH LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT AT 43B IAW A330 AMM 33-51. OPS CHECK GOOD. (5876799)
